Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Derivatives and Fréchet differentials


Author: Max A. Zorn
Journal: Bull. Amer. Math. Soc. 52 (1946), 133-137
MathSciNet review: 0014595
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. Banach, Théorie des opérations linéaires, Warsaw, 1932.
  • 2. E. Hille, Topics in the theory of semi-groups, Colloquium Lectures, 1944.
  • 3. S. Mazur and W. Orlicz, Grundlegende Eigenschaften der polynomischen Operationen, Part 1, Studia Mathematica vol. 5 (1934) p. 50.
  • 4. A. E. Taylor, Analytic functions in general analysis, Annali della R. Scuola Normale Superiore di Pisa (2) vol. 6 (1937).
  • 5. A. E. Taylor, Linear operations which depend analytically on a parameter, Ann. of Math. vol. 39 (1938).
  • 6. Max A. Zorn, Characterization of analytic functions in Banach spaces, Ann. of Math. (2) 46 (1945), 585–593. MR 0014190 (7,251e)
  • 7. Max A. Zorn, Gâteaux differentiability and essential boundedness, Duke Math. J. 12 (1945), 579–583. MR 0014596 (7,308a)


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1946-08524-9
PII: S 0002-9904(1946)08524-9